# SDR HNAA2010110800240

- Difficulty date: October 13, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N336EN
- Make and model: Dhav DHC8311
- Aircraft serial: 336
- Aircraft time: 41,299 hours, 47,362 cycles
- Engine: Pwa PW123
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

623AT INBD STRESS PANEL FLANGE BLENDED BELOW MINIMUM LIMITS IAW RD8-57-455.  REPAIRED 623AT LADDER PLATE FLANGE IAW EO8-57-10-0611.
